Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Lanteri, Antonio and Mallavibarrena Martínez de Castro, Raquel and Piene, Ragni (2015) Inflectional loci of quadric fibrations. Journal of Algebra (441). pp. 363-397. ISSN 0021-8693

Lanteri, Antonio and Mallavibarrena Martínez de Castro, Raquel and Piene, Ragni (2008) Inflectional loci of scrolls. Mathematische Zeitschrift, 258 (3). pp. 557-564. ISSN 0025-5874

Lanteri, Antonio and Mallavibarrena Martínez de Castro, Raquel and Piene, Ragni (2012) Inflectional loci of scrolls over smooth, projective varieties. Indiana University Mathematics Journal, 61 (2). pp. 717-750. ISSN 0022-2518

This list was generated on Wed Oct 23 10:35:08 2019 CEST.